×

Found 194 Documents (Results 1–100)

100
MathJax

On Minkowski sums of many small sets. (English. Russian original) Zbl 1423.46037

Funct. Anal. Appl. 52, No. 3, 232-235 (2018); translation from Funkts. Anal. Prilozh. 52, No. 3, 88-91 (2018).
MSC:  46B99 52A07
PDF BibTeX XML Cite
Full Text: DOI

Polynomial-space completeness of reachability for succinct branching VASS in dimension one. (English) Zbl 1442.68136

Chatzigiannakis, Ioannis (ed.) et al., 44th international colloquium on automata, languages, and programming, ICALP 2017, Warsaw, Poland July 10–14, 2017. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 80, Article 119, 14 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Undecidability of two-dimensional robot games. (English) Zbl 1398.91012

Faliszewski, Piotr (ed.) et al., 41st international symposium on mathematical foundations of computer science, MFCS 2016, Kraków, Poland, August 22–26, 2016. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-95977-016-3). LIPIcs – Leibniz International Proceedings in Informatics 58, Article 73, 13 p. (2016).
MSC:  91A05 03D35 91A43
PDF BibTeX XML Cite
Full Text: DOI arXiv

A Stolarsky type inequality for pseudo-integrals. (English) Zbl 1385.26001

Kiryakova, Virginia (ed.) et al., GFTA’2010 proceedings volume. Proceedings of the international symposium on geometric function theory and applications, Sofia, Bulgaria, August 27–31, 2010. Dedicated to the 70th anniversary of H. M. Srivastava. Sofia: Bulgarian Academy of Sciences, Institute of Mathematics and Informatics. 108-113 (2010).
MSC:  26E50 28E10 03E72
PDF BibTeX XML Cite

A collapse result for extensions of the Presburger arithmetic by a one-place function compatible with addition. (English. Russian original) Zbl 1080.03022

Math. Notes 76, No. 3, 339-347 (2004); translation from Mat. Zametki 76, No. 3, 362-371 (2004).
PDF BibTeX XML Cite
Full Text: DOI

A divisibility rule in the set of convex bodies. (Eine Teilbarkeitsregel in der Menge der konvexen Körper.) (German) Zbl 1020.52004

Blankenagel, Jürgen (ed.) et al., Mathematikdidaktik aus Begeisterung für die Mathematik. Festschrift für Harald Scheid. Stuttgart: Klett-Verlag. 266-273 (2000).
MSC:  52A20 05A18
PDF BibTeX XML Cite

On pairs of closed bounded convex sets that lie in complementary subspaces. (English) Zbl 0971.52001

Hudzik, Henryk (ed.) et al., Function spaces. Proceedings of the 5th international conference, Poznań, Poland, August 28-September 3, 1998. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 213, 165-170 (2000).
Reviewer: E.Heil (Darmstadt)
MSC:  52A07
PDF BibTeX XML Cite

Integrable mappings of KdV type and hyperelliptic addition theorems. (English) Zbl 0928.37015

Clarkson, Peter A. (ed.) et al., Symmetries and integrability of difference equations. Proceedings of the 2nd international conference, Canterbury, UK, July 1–5, 1996. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 255, 64-78 (1999).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software